MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Depression (2361); Numbness (2415); Neuralgia (4413); Thrombosis/Thrombus (4440)
Date of Event 05/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported per ansm (no.(b)(4)): as reported, on (b)(6) 2024 the patient underwent a bilateral laparoscopic inguinal hernia repair procedure with the implant of two 3dmax mesh (left and right).The mesh devices were secured with a non-bd/bard fixation system.Date of occurrence: (b)(6) 2024.Description of the incident: "severe pain in right testicle, superficial thrombosis of the penis, loss of sensation in left thigh since surgery." the immediate postoperative period was uneventful, with a return to a normal diet that was well tolerated, in accordance with the enhanced recovery after surgery protocol.Given the favorable outcome, he was authorized to return home the same day.Occurrence of an adverse event during the stay: no.Current patient status: neuropathic pain chronic testicular pain on the right side, unexplained chronic urinary tract infections, chronic balanitis leading to circumcision.Depression, continued pain on the right side, like cramps.Loss of sensation in the left thigh above the knee, on antidepressants since (b)(6) 2025.Actions taken in the healthcare facility for the patient's care: nr.This report represents 3dmax large left.
 
Additional Manufacturer Narrative
As reported, the patient has experienced adverse symptoms post implant of the 3dmax mesh devices.There has been no surgical intervention reported.Based on the information provided, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.This emdr represents the 3dmax large left.An additional emdr was submitted to represent the 3dmax large right.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24498055
Report Number1213643-2026-00275
Device Sequence Number21361005
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(17)280228(10)HUHQ0193
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115311
Device Lot NumberHUHQ0193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale